Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What causes vaginal spotting during menopause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3775 Questions
Question
50 year old women, no children, has not had period in 2 yrs. she thought she had made it through the change, suddenly she is spotting, should she be alarmed? She has not keep up with yearly checkups, she now has ins.for the first time and she is alone in this world and can not take off from work. Do any obgyn open on saturday? I'm just trying to be a supporting friend and help her fears. Can you give me some guidence information to help ?
Posted Fri, 22 Aug 2014 in Women's Health
 
 
Answered by Dr. Ivo Ditah 29 minutes later
Brief Answer:
Yes, she should seek medical attention!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about what you have reported. Bleeding in a menopausal woman is always considered abnormal and needs a thorough investigation to make sure the cause is identified and managed accordingly. Some are concerning and many others are not. The exact management approach depends on the final diagnosis.

There is no point here in putting wok first and health second. Health is first on every list of priorities because only a healthy person can do anything. Putting work before health is totally senseless and can make a small problem that can be easily solved now to carry on and become a big and challenging one in future.

In all, she has reasons to get worried as this is not normal. She needs to get consulted by her OBGYN for evaluation and management. This takes precedence and others are secondary.

I hope this helps. I wish her well. Thank you so much for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor